Applying AI and Machine Learning To Media and Entertainment

NEW YORK, JUNE 13 2018

The Data Science Salon is a destination conference which brings together specialists face-to-face to educate each other, illuminate best practices, and innovate new solutions in a casual atmosphere with food, drinks, and entertainment.

Data Science Salon unites the brightest leaders in the media and entertainment in New York data science fields. We gather to educate each other, illuminate best practices, and innovate new solutions. Data Science Salon | NY  is a one day conference with workshops for executives, data scientists, developers, and business development professionals alike. We’ve collected extensive data to figure out just the right mix of people, content, and entertainment to make our conferences as seamless, informative, and fun as possible.

Raise your profile and establish thought leadership for your business. Join the most influential leaders in data science and share your knowledge about the latest machine learning techniques and interesting case studies. Data Science Salon will bring together twenty speakers per event. With a full day of diverse content there’s plenty of opportunities to share your knowledge, attract new hires and make lifelong business connections.

SPEAKERS

DAY

ENTERTAINERS

ATTENDEES

Speakers

Jennifer Shin

Director of Data Science at Comcast

Ryan McCabe

Sr Data Scientist at Spotify

    Christopher Whitely

    Senior Director, Applied Analytics at Comcast at Comcast

    Claire Willett

    Senior Manager of Data Solutions at Condé Nast

    Eyal Pfeifel

    CTO & Co-Founder at imperson

    Ling Huang

    Sr. Data Scientist at Tumblr

    Sunish Shah

    Director of Analytics & Strategy at Thomson Reuters

    Haile Owusu

    Chief Data Scientist at Mashable

      Doga Kerestecioglu

      Senior Lead Data Scientist at NBCUniversal, Inc.

        Sophia Tee

        Principal Data Scientist at Verizon

          Friederike Schüür

          Sr Data Scientist and Researcher at Fast Forward Labs

            Luis Capelo

            Head of Data Products at Forbes

              Amy Yu

              Senior Director, Product Strategy & Data Science at Viacom

                Gilad Lotan

                VP, Head of Data Science at BuzzFeed

                  Mollie Pettit

                  Data Scientist at Metis

                  Schedule

                  08:00 - 08:55

                  Registration

                  08:55 - 09:00
                  Data Scientist at Metis
                  Mollie Pettit

                  Introduction

                  09:00 - 09:30
                  Senior Lead Data Scientist at NBCUniversal
                  Doga Kerestecioglu

                  30 min talk

                  09:30 - 10:00
                  Senior Director, Product Strategy & Data Science at Viacom
                  Amy Yu

                  30 min talk

                  10:00 - 10:30
                  Sr Data Scientist and Researcher at Fast Forward Labs
                  Friederike Schuur

                  Putting science to work: Tracing multi-task learning from research to applications

                  10:30 - 11:00

                  Coffee Break

                  11:00 - 11:40
                  Principal Data Scientist at Verizon
                  Sophia Tee

                  Opening Key Note

                  11:40 - 12:10
                  Director of Data Science Methods at Nielsen
                  Beate Sissenich

                  30 min talk

                  12:10 - 12:40
                  Head of Data Products at Forbes
                  Luis Capelo

                  30 min talk

                  12:40 - 13:10
                  Sr. Data Scientist at Tumblr
                  Ling Huang

                  30 min talk

                  13:10 - 14:10

                  Lunch

                  14:10 - 14:55
                  Panelists: Sunish Shah, Director of Analytics & Strategy at Thomson Reuters, Eyal Pfeifel, CTO & Co-Founder at imperson, Matthew Marolda, Chief Analytics Officer at Legendary Entertainment
                  Moderated by: Claire Willett, Senior Manager of Data Solutions at Condé Nast

                  Fireside Chat: Applying AI and Machine Learning to Media and Entertainment

                  14:55 - 15:25
                  Senior Director, Applied Analytics at Comcast
                  Christopher Whitely

                  30 min talk

                  15:25 - 15:55

                  Coffee Break

                  15:55 - 16:35
                  VP, Head of Data Science at BuzzFeed
                  Gilad Lotan

                  Closing Key Note

                  16:35 - 17:05
                  Data Scientist at Metis
                  Mollie Pettit

                  30 min talk

                  17:05 - 17:35
                  Director of Data Scientist at Comcast
                  Jennifer Shin

                  30 min talk

                  17:35 - 18:05
                  Sr Data Scientist at Spotify
                  Ryan McCabe

                  30 min talk

                  18:05 - 19:00

                  Networking Reception

                  BE A SPEAKER

                  Event tickets

                  Hurry up and get your tickets while they are available

                  Individual
                  $325
                  • Regular Seating
                  • Food Included
                  • Happy Hour
                  Buy now
                  Student
                  $125
                  • Regular Seating
                  • Food Included
                  • Happy Hour
                  Buy now

                  WHAT PEOPLE ARE SAYING

                  The Data Science Salon series is the most important new conversation happening in the industry right now.
                  Eduardo Arino de la RubiaDomino Data Lab
                  What I appreciate about the Data Science Salon is that it’s a conference I actually want to go to – it’s fun, you learn some great things, you meet some great people, and at the end of the day you feel energized rather than drained. It’s taken me out of my silo and put me in the community. I think it’s great.
                  Jack PalmerPlotly
                  Their conferences are smaller, more intimate, with lots of opportunities for workshops and networking, which helps fill that need in the data science community to get together from time to time.
                  Roger MagoulasO'Reilly Media

                  sponsors

                  TICKETS

                  INFO

                  • Galvanize HQ, New York, NY
                  • info@formulated.by
                  • (415) 322-0760
                  • June 13, 2018
                  • 9:30 AM – 8:00 PM